# SDR 2006FA0000345

- Difficulty date: February 15, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N52643
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS4645A15
- Condition: Backed Out
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR FAILED TO LOCKDOWN.  THE NAS404-5A15 BOLT THAT BOTH SECURES AND PROVIDES A PIVOT POINT FOR THE LOCK ASSY TO THE DRAG LINK HAD BACKED OUT OF THE DRAG LINK TOTALLY DISCONNECTING THE LOCK ASSY FROM THE DRAG LINK.  THERE WAS EVIDENCE OF RED LOCKTITE IN THE DRAG LINK AS IS REQUIRED BY THE SRM BUT IT BACKED OUT ANY WAY.  THIS BOLT IS NOT A DRILLED HEAD BOLT, BUT I RECOMMEND THAT IT BE REPLACED WITH ONE TO AVOID REOCCURRENCE.  (K)
